# SDR SWAA2015090943568

- Difficulty date: September 4, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 60,537 hours, 48,235 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFT LAVATORY SMOKE ALARM GOING OFF IN FLIGHT.  PERFORMED SATISFACTORY CONDITIONAL INSPECTION FOR FUMES IN CABIN IAW MM.  AFT LAVATORY SMOKE DETECTOR CHECKED GOOD IAW MM.
